# SDR 96ZZZX3757

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N123CF
- Make and model: Piper PA-23-250
- Aircraft serial: 278054017
- Engine: Lyc TIO540C1A
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 1016301010
- Condition: Failed
- Location: Drive
- Part time: 550 hours
- Component: S6L200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO WAS FOUND WITH DRIVE NUT HAVING NO THREADS AND NO THREADS ON DRIVE.
